MAUDE Adverse Event Report: DAVOL INC., SUB. C.R. BARD, INC. -1213643 BARD SOFT MESH; SURGICAL MESH

DAVOL INC., SUB. C.R. BARD, INC. -1213643 BARD SOFT MESH; SURGICAL MESH
Catalog Number 0117009
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Codes Erythema (1840); Rash (2033)
Date of Event 03/23/2024
Type of Reportable Event Serious Injury
Event or Problem Description
As reported, about 90 days ago patient underwent herniorrhaphy surgery to repair paraumbilical hernia with the implant of soft mesh above the abdominal wall muscles.It was reported that post operatively, the patient was okay, but 2 weeks ago patient had redness and small papular discharge, extended over the abdominal wall.It was reported that patient was prescribed with anti-inflammatory, anti-histaminic and antibiotics with no improvement.
 
Additional Manufacturer Narrative
As reported, the patient experienced skin rash, redness, papular discharge post implant of soft mesh.Photos provided show a reaction on the patient's abdomen.Photos cannot assist to determine whether the device caused the reaction experienced by the patient.Based on the information available to date, no conclusions can be made as to the degree to which the implant may have caused or contributed to the postoperative complication.Review of manufacturing records shows product was manufactured to specification.To date, this is the only reported complaint for this manufacturing lot of (b)(4) units released for distribution in november 2022.Note, the date of event (23-mar-2024) is provided as a best estimate.Note: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.H3 other text : not returned.

Brand Name
BARD SOFT MESH
Common Device Name
SURGICAL MESH
Manufacturer (Section D)
DAVOL INC., SUB. C.R. BARD, INC. -1213643
100 crossings blvd.
warwick RI 02886
Manufacturer (Section G)
BARD SHANNON LIMITED -3005636544
san geronimo industrial park
lot #1, road #3, km 79.7
humacao PR 00791
Manufacturer Contact
andrew topoulos
100 crossings blvd.
warwick, RI 02886
8005566756
MDR Report Key19221569
Report Number1213643-2024-00221
Device Sequence Number20568316
Product Code FTL
UDI-Device Identifier00801741030864
UDI-Public(01)00801741030864
Combination Product (Y/N)N
Initial Reporter CountryEG
PMA/510(K) Number
K052155
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/18/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number0117009
Device Lot NumberHUGX2139
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/05/2024
Initial Report FDA Received Date05/01/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/22/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale